# SDR CALA2025052704971

- Difficulty date: May 24, 2025
- Submitted: May 27, 2025
- Operation: Air carrier
- Aircraft: N13248
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 77,440 hours, 28,941 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53054
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER #5 RIB STAB STA 129.50,# 1 STIFFNER LOWER SIDE HAS CRACK.   INSTALLED REPAIR AT R/H HORIZONTAL STABILIZER # 5 RIB ON # 1 STIFENER LOWER SIDE A 129.50 IN REF SRM 55-10-09-2R-4 .
